# SDR MALA975839

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Contaminated
- Location: Nr 1 Ac Gen
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT THE NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  PERFORMED QRH, CYCLED SWITCH ONCE AND NR 1 AC GENERATOR REMAINS ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND NR 1 AC GENERATOR CANNON PLUG TO BE CONTAMINATED, CLEANED OUT CONTAMINATION THOUROUGHLY.  INSPECTED PLUG, NO OTHER DEFECTS NOTED, RESECURED PLUG.  GROUND RAN ENGINE, OPS CHECK OF NR 1 AC GENERATOR SYSTEM GOOD.
